Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
real maverick

Warning, on Dan's CSR gel

Recommended Posts

My skins pretty clear but I decided I wanted to give the regimen another go, as it works great when it's followed 100%.

I had half a tube of Dans Gel from last year, my skin is NOT sensetive, so I used it the past 3 nights and it stung and itched like you wouldn't imagine, my face has never been so irritated in my life.

I knew it wasn't the BP, as BP just doesn't do that too my skin, I knew it wasn't Dan's gel as it was fine in the past, so it's gotta be the fact it's expired and gone funny?

It doesn't go off until 07, but perhaps opening it and leaving it open has made it go early.

So I went to Boots this evening and bought some Quinoderm 5%, put it on my face, and my skin feels fine, no stinging, no irritation, it smells really fresh and medicinal btw, so I can only think it has to be a case that Dan's gel expired?

So the whole point to my thread, is don't use Dan's BP gel you've had opened for a few months and not used, or try it and if you feel you're getting more irritation than usual, order a new tube!

Can you confirm this Dan, whether it's likely my tube had gone off?

Cheers in advance

Link to post
Share on other sites

You use Differin dont you? I do too and when I apply BP, itll sting. Its the Differin still in your pores reacting with the BP. I find that if I use DIfferin at night, then apply the BP the next day, I get flushed in the face easily. Im still testing on whether or not DIfferin + BP is going to be effective.

Hahah and no, your BP hasnt gone beserk.

Link to post
Share on other sites

Hey Kooky, I don't use Differin, though you make a good point, that BP could well react with different products in a bad way.

I have no idea what is wrong with my tube of BP, but my skins fine now with the 5% quinoderm.

Link to post
Share on other sites

i kind of have the same problem. in the morning i dont put BP on my face and i have no problems, at night time, after putting on BP i wait a few mins and then put a cetaphil moisterizer on and it burns/stings in some places. i guess its something in my moisterizer?

Link to post
Share on other sites

Be cautious with mixing or combining products/chemcials with benzoyl peroxide (you may get an adverse reaction). you can get more information from www.drugs.com

slight tingle and redness is common with bp, but if it persist....then discontinue or swtich products.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×